# SDR SIMA20230701001

- Difficulty date: July 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 17021769405
- Condition: Corroded
- Location: Fr 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE UNDER RH SEAT TRACK PREVIOUS REPAIR ON CROSSBEAM AT FR17R-18R (MAJOR REPAIR)-C/A-REPAIRED DAMAGE ON CROSSBEAM UNDER RH SEAT TRACK REPAIR AT FR17R-18R IAW ENVOY ERS-EJ-53MR-4821
